Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
187 Doctors are Online

Abdominal pain, diarrhoea, narrowing bile ducts, had gallbladder removed. What is causing pain?

I have had a problem for 2 years since having my gallbladder removed. Constant diarrhea , upper right abdominal pain which hurts worse after eating and the aching pain under my right shoulder blade. Had a hida scan early this past November and it came back abnormal. Today I.just had an. ercp and one with a sonogram and my doctor said Evrtything looked fine no blockages or narrowing of my bile ducts. I have had a stent placed in my bile duct last year but only kept it in for a week because it was too painful. So today my doctor tells me there s nothing wrong and thinks I m seeking pain medication and basically made me feel like I was crazy. I m very depressed now and the pain is horrible. He never told me what abnormality was on the hida scan. As much as I have read, it seems to lean toward sphincter of oddi dysfunction. How can I get my doctor to look more into s.o.d? Does it sound like it can be that? I just want the pain to stop and start living a normal life . Get back to work and go back to school. Please help. I m desperate.
Asked On : Mon, 7 Jan 2013
Answers:  1 Views:  52
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Ayurveda Specialist 's  Response
Thanks for posting to HCM,
Diarrhea is also cause of abdominal pain.
Take intravenous fluid.
take tab. meftal spas for abdominal pain
take light diet like rice.
Answered: Thu, 10 Oct 2013
I find this answer helpful

 1 user finds this helpful

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor